Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » High blood pressure associated with analgesics use
 

High blood pressure associated with analgesics use

Studies have revealed that acetaminophen, a common drug in painkillers, is linked to increased blood pressure leading to an increased risk of heart attack and stroke. Overuse of acetaminophen (Tylenol (r), Advil (r)) is known to cause injury to the liver and kidney, but its use is promoted for low doses in the short term not at high doses, and not over long time periods.

Source: summary of medical news story as reported by MSNBC

Related Disease Topics:

Related Symptom Topics:

Article Source Details

About: High blood pressure associated with analgesics use

Date: 14 September 2005

Source: MSNBC

URL: http://msnbc.msn.com/id/9074128/

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Diabetes misdiagnosis leads to rapid weight gain
  • Diabetes reduced with caffeine
  • Diabetes risk for mental illness patients
  • Diabetes risk increases in those with psychotic illness
  • Diabetes risk linked to schizophrenia drugs
  • Diabetes threat quenched by alcohol
  • Diabetes vaccine may prevent diabetes in children at risk
  • Diabetes: the simple facts
  • Diabetic and complications
  • Diabetic blindness may be prevented by taking aspirin
  • Diabetic children need to use continuous glucose monitoring to achieve good control of their condition
  • Diabetic eye problems
  • Diabetic injected with wrong medication in a nursing home
  • Diabetic neuropathic pain alleviated with common nutrient
  • Diabetic neuropathy causal link
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise